# SDR AALA201901285006

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 56,788 hours, 28,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34882
- Condition: Cracked
- Location: Bs 808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW RING PAN CRACKED AT BS 808, LONGERON 11R. REPAIRED WINDOW RING PAN IAW RD 53-10-00-25.
